Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
 
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Non-Aspirin   Acetaminophen

Excedrin Extra Strength, 80 Geltabs


Excedrin Extra Strength, 80 Geltabs by Excederin at HQ Health Blogs. MPN: Ees70gt. Hurry! Limited time offer. Offer valid only while supplies last. Excedrin Extra Strength has a fast-acting formula that delivers powerful relief from headache symptoms. Excedrin Extra Strength's combination of


Product Description

Excedrin Extra Strength has a fast-acting formula that delivers powerful relief from headache symptoms. Excedrin Extra Strength's combination of active ingredients - Acetaminophen, Aspirin and Caffeine - offer a fast-acting, non-prescription headache pain reliever alternative.

Additional Information

Manufacturer:Excedrin Extra Strength
Brand:Excederin
Color:green
Part Number:Ees70gt
Publisher:Excedrin Extra Strength
Studio:Excedrin Extra Strength
MPN:Ees70gt
UPC:300672021809
EAN:0300672021809

Excedrin Extra Strength, 80 Geltabs by Excederin

Buy Now:
Excedrin Extra Strength, 80 Geltabs

Brand: Excederin
4.7 out of 5 stars with 9 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$15.20


Quantity:  

 


View More In Acetaminophen.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Excederin, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Last:
Email Address:
Your Message:

Related Best Sellers


Pamprin Max Formula Caplets 24 Caplets (Pack of 4)
By Pamprin
mpn: PPAX1197195, ean: 0041167300657,
For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 4 Retail PackageProduct of Pamprin. Pack of 4. ...

Tylenol(R) Extra-Strength, 2-Caplet Dosage, 100 caplets per box (Pack of 2)500mg each
By MCNEIL CONSUMER PRODUCTS
mpn: 40900, ean: 0765857717661,
Pain reliever and fever reducerPain reliever and fever reducer. Does not contain aspirin. Contains acetaminophen. ...

Back Pain-Off Pain Reliever Tablets 200 Tab. Per Box by Medique - MS71290
By Medique
mpn: 07347,
Acetaminophen BACK PAIN-OFF NON-ASPIRIN PAIN RELIEF. For temporary relief of pain and discomfort from colds, arthritis, headache, muscle ache, menstrual cramps and fever. For the temporary relief of back pain. Each tablet contains: Magnesium Salic...

Tylenol PM Extra Strength Caplets, 50x2 Ct
By Tylenol
mpn: TYLPM2, ean: 0300450482389,
Get temporary relief of minor aches and pains with accompanying sleeplessness with Tylenol PM. This product contains 500 mg of acetaminophen and 25 mg of diphenhydramine hydrochloride in each caplet. Tylenol PM is a pain reliever and night time sleep...

Excedrin Extra Strength Caplets for Headache Pain Relief, 200 count
By Excedrin
mpn: 3, ean: 0300672030924,
Excedrin Extra Strength headache relief medicine delivers powerful relief from headache pain. For some, headache relief starts in 15 minutes. With 2 pain fighters and an amplifier, Excedrin Extra Strength helps you fight headaches, fast. Excedrin Ext...

Tylenol 8 Hour Muscle Aches & Pain Caplets, 100 Count
By Tylenol
mpn: 300450297211,
Acts fast and lasts for up to eight hours to relieve muscle aches and body pain.100 Caplets. Heritage of Care. Contains No Aspirin. For up to 8 hours of minor muscle aches & pain.. ...

TYLENOL 8 HR Arthritis Pain Extended Release 650 mg Caplets 225 ea (2 Pack)
By Tylenol
mpn: PPAX1144080, ean: 0191565925713,
Recommended the most by doctors and used the most by hospitals. Active Ingredients: Per Caplet: Acetaminophen 650 mg Inactive Ingredients: Carnauba Wax; Corn Starch; Hydroxyethyl Cellulose; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose...

Excedrin PM Caffeine-Free Caplets for Headache Pain Relief and Nighttime Sleep-Aid, 100 count - Pack of 2
By Excedrin E
mpn: unknown,

PlusPharma Acetaminophen 325mg 1000 TABLETS
By PlusPharma
ean: 0837864001023,
REGULAR STRENGTH ACETAMINOPHEN. 325MG 1000 COUNT TABLETS. CONTAINS NO ASPIRIN. COMPARE TO TYLENOL325MG ACETAMINOPHEN. 1000 COUNT TABLETS. BY PLUSPHARMA. MADE IN THE USA. ...

[2 PACK] MAPAP ADULT RAPID BURST CHERRY EXTRA STRENGTH ACETAMINOPHEN LIQUID 500MG/5ML 8 OUNCE (PACK OF 2) by TYLENOL EXTRA STRENGTH LIQUID
By TYLENOL EXTRA STRENGTH LIQUID
mpn: 2000000,
COMPARE TO THE EXACT SAME ACTIVE INGREDIENTS FOUND IN EXTRA STRENGTH TYLENOL LIQUID AND SAVE..!...



Privacy Policy / Terms of Service
© 2019 - hqhealthblogs.com. All Rights Reserved.